| Model Number |
03.133.102 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an unknown procedure.During the procedure, the drill bit broke during drilling.The broken piece remained in the bone and another drill bit was used to complete the procedure.There was no surgical delay.The patient outcome is unknown.Concomitant device reported: unknown drill (part # unknown, lot # unknown, quantity # 1).This complaint involves one (1) device.This is report 1 of 1 for (b)(4).